# SDR EIAA98046

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, AFT CARGO BS 1680 STRINGER 40L HAS CORROSION.  REPAIRED IAW SRM 53-10-03 FIG 1.  (M)
